# SDR ASOA20131218287

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 33,083 hours, 31,869 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LEFT FRAME 10 SEGMENT WAS FOUND TO BE CRACKED BETWEEN STRINGERS 9-10L.   R & R FRAME SEGMENT IAW SRM 51-40-02.  ACFT APPROVED FOR RETURN TO SERVICE.
